Year       Areas   

Year: 2015
Space-Time Processes and Latent Variables. Stochastic Environmental Research Risk Assessment 2015;29(29):323-327. [Bibtex]
Carreño N, Guerrero S, Gueye M. Insensitizing controls with two vanishing components for the three-dimensional Boussinesq system. ESAIM Control Optim. Calc. Var. 2015;21(1):73-100. [Digital version] [Bibtex]
Piazza A, Roy S. Deforestation and optimal management. Journal of Economic Dynamics and Control 2015;53:15-27. [Digital version] [Bibtex]
Colombo G, Dinh H. N, Henrion R, Mordukhovich B. Discrete Approximations of a Controlled Sweeping Process. Set-Valued and Var. Anal. 2015;23:69-86. [Digital version] [Bibtex]

Year: 2014
Spa C, Hernández E, Pedro R.-L. Numerical Absorbing Boundary Conditions Based on a Damped Wave Equation for Pseudo-Spectral Time-Domain Acoustic Simulations. The Scientific World Journal, 2014;2014(9):285945. [Bibtex]
Porcu E, Ostoja-starzewski M, Shen L. Bernoulli-Euler beams with random field properties under random field forcings: fractal and Hurst effects,. Arch. Appl. Mech 2014:1595-1626. [Bibtex]
Porcu E, Kleiber W. Nonstationary matrix covariances: Compact support, long range dependence and adapted spectra.. Stochastic Environmental Research Risk Assessment 2014;(29). [Bibtex]
Topp E, Chasseigne E, Rossi J, Felmer P. Fractional Decay Bounds for Nonlocal Zero Order Heat Equations. Bull. Lond. Math. Soc. 2014;46(5):943–952. [Digital version] [Bibtex]
Topp E. Existence and Uniqueness for Integro-Differential Equations with Dominating Drift Terms. Comm. Partial Differential Equations 2014;39(8):1523-1554. [Digital version] [Bibtex]
Carreño N, Gueye M. Insensitizing controls with one vanishing component for the Navier-Stokes system. J. Math. Pures Appl. (9) 2014;101(1):27-53. [Digital version] [Bibtex]
Baudouin L, Cerpa E, Emmanuelle C, Mercado A. On the determination of the principal coefficient from boundary measurements in a KdV equation. J. Inverse Ill-Posed Probl. 2014;22(6):819-846. [Digital version] [Bibtex]
Dinh H. N, Nam N. M, Rector R. B. A Unified Approach to Convex and Convexified Generalized Differentiation of Nonsmooth Functions and Set-Valued Mappings. Vietnam Journal of Mathematics 2014;42(4):479-497. [Digital version] [Bibtex]
Aguirre P. A general class of predation models with multiplicative Allee effect. Nonlinear Dynamics 2014;78:629-648. [Digital version] [Bibtex]
Aguirre P. On two families of stochastic predation models with Allee effect. Scientia Series A: Mathematical Sciences 2014;25:96-107. [Digital version] [Bibtex]
Hristopoulos D, Porcu E. Vector Spartan Spatial Random Field Models. Probabilistic Engineering Mechanics 2014;37(1):84-92. [Bibtex]
Gregory P, Porcu E, Mateu J. Gaussian Random Fields: Escaping from Isotropic, Stationary and non negative covariance functions.. Image analysis and Stereology 2014;33(1):75-81. [Bibtex]
Guillot G, Schilling R, Porcu E, Bevilacqua M. Valid covariance models for the analysis of geographical genetic variation.. Methods in Ecology and Evolution 2014;5(4):329-335. [Bibtex]
Lopez F, Porcu E. Extensions of object oriented data analysis. Biometrical Journal 2014;56(5). [Bibtex]
Khosravi M, Leiva V, Jamalizadeh M, Porcu E. On a nonlinear Birnbaum–Saunders model based on a bivariate construction and its characteristics.. Communications in Statistics, Theory and Methods 2014;In Press. [Bibtex]
Porcu E, Zastavnyi V. P. Generalized Askey Functions and their walks through dimensions.. Exposithiones Mathematicae 2014;32(2):190–198. [Bibtex]
Iturriaga L, Souto M. A, Ubilla P. Quasilinear Problems Involving Changing-Sign Nonlinearities Without an Ambrosetti–Rabinowitz-Type Condition. Proceedings of the Edinburgh Mathematical Society 2014;57(3):755-762. [Digital version] [Bibtex]
Iturriaga L, Massa E, Sánchez J, Ubilla P. Positive solutions for an elliptic equation in an annulus with a superlinear nonlinearity with zeros. Mathematische Nachrichten 2014;287(10):1131-1141. [Digital version] [Bibtex]
Piazza A, Pagnoncelli B. K. The optimal harvesting problem under price uncertainty. Annals of Operations Research 2014;217(1):425-445. [Digital version] [Bibtex]
Dimension walks through Schoenberg spectral measures.. Proceedings of the American Mathematical Society 2014;142(5):1813-1824. [Bibtex]
Alarcón S, García-Melián J, Quaas A. Existence and non-existence of solutions to elliptic equations with a general convection term. Proc. Roy. Soc. Edinburgh Sect. A 2014;144:225-239. [Bibtex]

Results 51 - 75 of 273
JA slide show